# SDR SWIA95562

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (UPPER) IN THIRD CELL OUTBOARD OF NACELLE, ONE EACH RIB ATTACH FLANGE SECOND AFT CRACKED.  FABRICATED AND REPLACED ONE EACH RIB ATTACH FLANGE AT UPPER SKIN SECOND AFT IN THIRD CELL OUTBOARD OF LEFT NACELLE.
